RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 6, Issue 1  


Complexity of discrete multicriterial problems
V. A. Emelichev, V. A. Perepelitsa
3
Conditional distribution of the output of memoryless automata with given input characteristics
B. A. Sevast'yanov
34
Investigation of the process of filling cells in an allocation scheme with reflection
G. I. Ivchenko, Yu. I. Medvedev
40
A classification problem with errors in the measurements
V. F. Kolchin
53
Distribution of the height of leaves of rooted trees
M. Drmota
67
Limit theorems for the number of ascending segments in random permutations generated by sorting algorithms
V. A. Vatutin
83
Equations that contain an unknown permutation
A. V. Kolchin
100
On the possibility of solving systems of linear integer equations by the method of isolation and estimation of separate unknowns
G. V. Balakin
116
On some transformations of random sequences
B. V. Gladkov, A. N. Datsenko-Chigorin
127
Limit distributions of the height of a random forest consisting of plane rooted trees
Yu. L. Pavlov
137
On the Korkin–Zolotarev construction
A. V. Kolushov, V. A. Yudin
155
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020